# SDR REXA2012031200360

- Difficulty date: March 12, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 17,138 hours, 14,721 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Lead
- Condition: Out Of Position
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DTW FOR L WINDOW HEAT MASTER CAUTION WOULD NOT RESET.  SWAPPED LEADS ON LT WINDOW.  OPC LT WINDOW HEAT IAW AMM 30-41-01.  OPC GOOD.  OK FOR SERVICE.
